# SDR 95ZZZY0960

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- System (JASC): 6210 · Main Rotor Blades
- Part: Bushing
- Part number: 1051585403
- Condition: Worn
- Location: M/R
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  UNITS SCRAPPED ON SITE.  SEE LOG BOOK ENTRY ATTACHED. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
